RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1968, Volume 4, Number 8  


The orbital stability of bounded solutions of an autonomous system. I, II
B. P. Demidovich
1359
The comparison principle with a vector-valued Ljapunov function. I
V. M. Matrosov
1374
The convergence of certain iterational processes for the solution of differential equations
Ya. D. Mamedov
1387
The approximate determination of periodic modes in high frequency processes
A. E. Gel'man
1396
Determination of the reaction of a linear nonstationary transfer system to locally summable influences
S. T. Zavalishchin
1404
The solutions of Painlevé's fifth equation
N. A. Lukashevich
1413
The algebraic integrals of the differential equation $\frac{dy}{dx}=\frac{\sum_{i+j=0}^2A_{ij}x^iy^j}{\sum_{i+j=0}^2B_{ij}x^iy^j}$
T. A. Druzhkova
1421
The number of periodic solutions of a first order differential equation with polynomial right hand side
V. M. Lebedeva
1428
The existence and stability of periodic solutions of systems with lag which are close to a Ljapunov system
A. F. Kleimenov
1433
A transformation operator for a sequence of solutions of a certain class of second order linear differential equations
V. V. Ryndina
1441
The global stability of certain second order system
P. S. Kultyshev
1452
A certain class of hypergeometric functions of Horn
M. B. Kapilevich
1465
Certain new boundary value problems for a certain kind of partial differential equations. II
N. I. Brisch, N. J. Yurchuk
1484
Direct methods for the qualitative spectral analysis of a nonselfadjoint system of first order differential equations. I
V. V. Martynov
1494
A certain estimate of a polyharmonic function and its derivatives near the boundary of the domain. II
A. S. Fokht
1509
An analogue of the inverse problem of scattering theory for a nonselfadjoint operator. I
V. A. Blaščak
1519

Short Communications
The stability of the solutions of a certain class of systems of nonlinear differential equations
R. A. Sokolov
1534
The normal fundamental system of solutions of a linear homogeneous differential equation
G. R. Gemedzhiev
1536

Библиография журнальных статей
A. R. Shakun
1538
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020